Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On a constructive definition of the restricted Denjoy integral


Author: Donald W. Solomon
Journal: Trans. Amer. Math. Soc. 128 (1967), 248-256
MSC: Primary 26.45
DOI: https://doi.org/10.1090/S0002-9947-1967-0210843-0
MathSciNet review: 0210843
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. Romanovski, Intégrale de Denjoy dans les espaces abstraits, Mat. Sb. 9(51) (1941), 67-120. MR 0004292 (2:354b)
  • [2] S. Saks, Theory of the integral, Hafner, New York, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26.45

Retrieve articles in all journals with MSC: 26.45


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1967-0210843-0
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society